| Meds and Tinnitus
Mar 24, 2010
Had combivir and viracept for three years since 1998, took a drug holiday for three, resumed with Trizivir for four years (had some tinnitus but seems but was ignored). A took a drug holiday in 2009 for six months and then resumed with a new combination - Epziicom and Issentress in Dec 2009. After one month heard tinnitus again and now has caused me sleeping problems. I also started baby aspirin and lipitor with the new meds. After checking with two ENT specialists, no cause was determined. One said could be issentres. Could Epivir be a cause two? I stopped all my meds now. What do you think? I am now having sleeping problems and was given ambien and .25 mg of Zanax to help me sleep
Response from Dr. Henry
I have had several patients in whom lamivudine (Epivir or 3TC) seemed to be associated with ear complaints/tinnitis though that is not at all common. I would discuss alternative HIV regimen not containing lamivudine with your HIV specialist. KH
its side effect or fair?
Your answer to Neuropathy question 3-19
- HIV Infection Risk Erotic Massage
- What Is The Risk Of Getting HIV From Sex Toys?
- Is Burning Penis A Symptom Of Ars?
- Blood In Semen After Sucking Penis Worried I Have HIV
- Blood In Urine After Masturbation Worried I Have HIV
- Vomiting After Vaginal Sex Without Condom Does It Mean I Have HIV
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.